Translator Disclaimer
15 May 2019 Nonvanishing for 3-folds in characteristic p>5
Chenyang Xu, Lei Zhang
Duke Math. J. 168(7): 1269-1301 (15 May 2019). DOI: 10.1215/00127094-2018-0066

Abstract

We prove the nonvanishing theorem for 3-folds over an algebraically closed field k of characteristic p>5.

Citation

Download Citation

Chenyang Xu. Lei Zhang. "Nonvanishing for 3-folds in characteristic p>5." Duke Math. J. 168 (7) 1269 - 1301, 15 May 2019. https://doi.org/10.1215/00127094-2018-0066

Information

Received: 23 January 2018; Revised: 2 December 2018; Published: 15 May 2019
First available in Project Euclid: 18 April 2019

zbMATH: 07078884
MathSciNet: MR3953434
Digital Object Identifier: 10.1215/00127094-2018-0066

Subjects:
Primary: 14E30

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 7 • 15 May 2019
Back to Top